# SDR USAA2012030600020

- Difficulty date: February 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D52279054204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SECTION-T AT FORWARD POSITION OF FORWARD EMERGENCY EXIT #833 INTERNAL STRUCTURE AT BEAM 1.  REPLACED LOWER SECTION-T AT FORWARD POSITION OF FORWARD EMERGENCY EXIT #833 INTERNAL STRUCTURE AT BEAM 1 IAW A320 SRM 51-72-11 & AIRBUS DRAWING # D52279040.
